Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Causes Recurring Bleeding With Abdominal Pain Post Abortion?

Hi. I had an abortion when my baby was 3 and a half months. The abortion was incomplete due to which I suffered intense abdominal pain with heavy bleeding. After that I got D and C done after 1 month of previous abortion. It has been 15 days from second abortion. Initially it used to spot but now bleeding has started again and pain in abdomen along with back is unbearable. What medication should I go with?
Fri, 1 Jul 2016
Report Abuse
General & Family Physician 's  Response
Hi,
Thanks for posting in HCM.
I have read your description and understand your concern.
Following abortion and procedures like D & C, bleeding and abdominal pain may manifest on and off for about 4 to 6 weeks.
Since it takes some time for uterus and hormonal levels to restore back to normal, such symptoms might occur.
You need to take symptomatic treatment like taking tablet with a combination of NSAID Mefenamic Acid and anti-spasmodic Dicyclomine when the pain is unbearable.
In case these symptoms continues beyond 6 weeks, you need to be evaluated clinically as well as by means of an ultrasound scan of abdomen.
Hope the information provided would be helpful.
All the best.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Loading Online Doctors....
What Causes Recurring Bleeding With Abdominal Pain Post Abortion?

Hi, Thanks for posting in HCM. I have read your description and understand your concern. Following abortion and procedures like D & C, bleeding and abdominal pain may manifest on and off for about 4 to 6 weeks. Since it takes some time for uterus and hormonal levels to restore back to normal, such symptoms might occur. You need to take symptomatic treatment like taking tablet with a combination of NSAID Mefenamic Acid and anti-spasmodic Dicyclomine when the pain is unbearable. In case these symptoms continues beyond 6 weeks, you need to be evaluated clinically as well as by means of an ultrasound scan of abdomen. Hope the information provided would be helpful. All the best.